| Catalog Number |
MPX5301-C |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxplus pressure rated extension set with needleless connector and y-site had leakage.The following information was provided by the initial reporter: the connector is leaking from the hub even when it is tightened.The luer hub is very loose and even when proactively twisting it to tighten it, some of this lot still leak.This is when they first take it out of the packaging.
Additional Manufacturer Narrative
It was reported by customer that the connector is leaking from the hub even when it is tightened.One photo of the product packaging was submitted by the customer.There was no physical sample or photos of the product failure submitted.The customer complaint of leakage could not be confirmed.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model mpx5301-c lot number 25029304 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
No additional information provided.